# SDR KBM2006F00081

- Difficulty date: February 4, 2006
- Submitted: March 7, 2006
- Operation: Air carrier
- Aircraft: N37SH
- Make and model: Snias AS350BA
- Aircraft serial: 2300
- Engine: Tmeca ARRIEL1B
- System (JASC): 2497 · Electrical Power System Wiring
- Part: Wire
- Condition: Unsecure
- Location: Starter Generatr
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

GEN LIGHT ON.  TROUBLESHOT ELECTRICAL SYS, RE-CRIMPED AND SECURED WIRE GOING TERMINAL.  STARTER GEN ALSO SECURED AND PROTECTED CHAFED WIRE GOING TO MASTER SWITCH.  30 ALPHA PANEL.  (K)
